zbMATH — the first resource for mathematics

Ergodicity of stochastic 2D Navier-Stokes equation with Lévy noise. (English) Zbl 1223.35309
The paper investigates regularity properties of a calss of two-dimensional stochastic Navier-Stokes equations driven by a non-degenerate Gauss noise and an independent Lévy noise. Under reasonable assumptions, the uniqueness, existence, the strong Feller property, and ergodicity of the solutions are proved.

35R60 PDEs with randomness, stochastic partial differential equations
60H15 Stochastic partial differential equations (aspects of stochastic analysis)
35Q30 Navier-Stokes equations
37L55 Infinite-dimensional random dynamical systems; stochastic equations
76D06 Statistical solutions of Navier-Stokes and related equations
76M35 Stochastic analysis applied to problems in fluid mechanics
Full Text: DOI
[1] Albeverio, S.; Wu, J.L.; Zhang, T.S., Parabolic SPDEs driven by Poisson white noise, Stochastic process. appl., 74, 21-36, (1998) · Zbl 0934.60055
[2] Da Prato, G.; Zabczyk, J., Stochastic equations in infinite dimensions, (1992), Cambridge University Press · Zbl 0761.60052
[3] Da Prato, G.; Zabczyk, J., Ergodicity for infinite dimensional systems, (1996), Cambridge University Press · Zbl 0849.60052
[4] Dong, Z., On the uniqueness of invariant measure of the Burgers equation driven by Lévy processes, J. theoret. probab., 21, 322-335, (2008) · Zbl 1148.60038
[5] Dong, Z.; Xie, Y., Global solutions of stochastic 2D Navier-Stokes equations with Lévy noise, Sci. China ser. A, 1497-1524, (2009) · Zbl 1179.35354
[6] Dong, Z.; Xie, Y., Ergodicity of linear SPDE driven by Lévy noise, J. syst. sci. complex., 23, 137-152, (2010) · Zbl 1298.60065
[7] Ferrario, B., Ergodic results for stochastic Navier-Stokes equation, Stoch. stoch. rep., 60, 271-288, (1997) · Zbl 0882.60059
[8] Flandoli, F., Dissipativity and invariant measures for stochastic Navier-Stokes equation, Nodea nonlinear differential equations appl., 1, 403-423, (1994) · Zbl 0820.35108
[9] Flandoli, F.; Maslowski, B., Ergodicity of the 2-D Navier-Stokes equation under random perturbations, Comm. math. phys., 171, 119-141, (1995) · Zbl 0845.35080
[10] Hairer, M.; Mattingly, J.C., Ergodicity of the 2D Navier-Stokes equations with degenerate stochastic forcing, Ann. of math., 164, 993-1032, (2006) · Zbl 1130.37038
[11] Hausenblas, E., SPDEs driven by Poisson random measure with non Lipschitz coefficients: existence results, Probab. theory related fields, 137, 161-200, (2007) · Zbl 1119.60054
[12] Mattingly, J.C.; Pardoux, Étienne, Malliavin calculus for the stochastic 2D Navier-Stokes equation, Comm. pure appl. math., 59, 1742-1790, (2006) · Zbl 1113.60058
[13] Robinson, J.C., Infinite-dimensional dynamical systems, (2001), Cambridge University Press · Zbl 1026.37500
[14] Skorokhod, A.V., Asymptotic methods in the theory of stochastic differential equations, (1989), American Mathematical Society Providence · Zbl 0695.60055
[15] Temam, R., Navier-Stokes equations, theory and numerical analysis, (1984), North-Holland Amsterdam · Zbl 0568.35002
[16] A. Truman, J.L. Wu, Stochastic Burgers equation with Lévy space-time white noise, in: Probabilistic Methods in Fluids, Proceedings of the Swansea 2002 Workshop.
[17] Xie, Y., Poincaré inequality for linear SPDE driven by Lévy noise, Stochastic process. appl., 120, 1950-1965, (2010) · Zbl 1196.35235
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.